# SDR USAA2012122100018

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 61,235 hours, 40,804 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AIRCRAFT ROLLS TO LEFT ON ROTATION (OUT OF CLT) FOR ABOUT FIVE SECONDS.  CONTROLLABLE EVENT.  ALL OTHER FLIGHT PHASES NORMAL.  FLIGHT CONTINUED DESTINATION TO FLL.  MAINTENANCE ACCOMPLISHED VISUAL INSPECTION OF MLG.  ACCOMPLISHED MLG STRUT SERVICING AS REQUIRED.  JACKED AIRCRAFT AND ACCOMPLISHED GEAR RETRACTION/EXTENSION - REFERENCE TSI 0023632.  ACCOMPLISHED HYD FLOW CHECKS REQUESTED PER TSI 0023633.  ALL READINGS WERE WITHIN SPECIFIED LIMITS.  NO ABNORMAL READINGS NOTED.  ACCOMPLISHED SATISFACTORY TEST FLIGHT.
